# SDR CVGA20230329001

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Beech 400A
- Aircraft serial: RK415
- Aircraft time: 8,691 hours, 7,523 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: LA45AS31001024
- Part serial: 10048
- Condition: Cracked
- Location: Rh Side Of Cockp
- Part time: 532 hours, 419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD SHATTERED.
